# SDR CALA2013121193588

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,555 hours, 10,227 cycles
- Engine: Pwa PW4077
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TURNOFF LIGHT INOPERATIVE.  RELAMPED RT RWY LIGHT IAW MM, OPERATIONS CHECKED GOOD.
